# SDR AALA202409027020

- Difficulty date: September 2, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 2,683 hours, 9,410 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SEA DUE TO THE FLIGHT CREW REPORTING THAT INFLIGHT AT GEAR RETRACTION STANDBY ATTITUDE ISIS (INTERGRATED STANDBY INSTRUMENT SYSTEM)  WENT TO OUT OF ORDER. THE AIRCRAFT LANDED SAFELY AT SEA WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 34-22-00-810-807-A, RESET ISIS INDICATOR AND FAULT CLEARED. MAINTENANCE  ACCOMPLISHED BITE TEST AMM 34-22-25 WITH NO ISSUED NOTED.
